Announcement

Collapse
No announcement yet.

Neurontin and skin rash

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • Neurontin and skin rash

    ***Has anyone gotten a skin rash while on Neurontin/gabapentin? I have been on it for a little over one month. I have been slowly adding 100mg to my dose and have been on 600mg for the past eight days. My vaginal symptoms are sooooooooo much better---but I got a rash last night. It is a red raised rash in two patches. It is only on my left hip and outter upper thigh. Slightly itchy. Skin rash is not a common side-effect of this drug--so I was wondering if anyone had this experience. I may have to see the Dr--but stopping this medication will be the death of my vagina!
    Debe2
    Premature ovarian faliure 1996-age 39
    Put on ortho novum 7/7/7 and premarin cream
    Began HRT Feb 2006
    Current meds:
    Estrace oral: 0.5 twice a day
    Prometrium 100mg bedtime
    premarin cream for vulva
    vagifem
    Aciphex 20mg
    diflucan monthly-stopped this July 2007-fingers crossed!!
    gabapentin 900mg-so far
Working...
X